# SDR USAA2010061091098

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 32,156 hours, 11,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 122 - CLT - EEL - EMERGENCY LIGHTS (FLOOR LEVEL) LENS MISSING AT SEAT 9-D.  MAINTENANCE REPLACED THE EMERGENCY LIGHT LENS AT SEAT 9-D.
